# SDR CALA2021101801918

- Difficulty date: October 17, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N495UA
- Make and model: Airbus A320-232
- Aircraft serial: 1842
- Aircraft time: 56,297 hours, 24,448 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Part number: NA
- Condition: Corroded
- Location: Fr56
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO COMPT BILGE AREA, FR56, STRINGER 41L SPLICE AT FR52. RECEIVED NEW STRINGER D5347042020800, BATCH INITIAL INSPECTION TO OCCUR 60,000 FC OR 120,000 FH FROM REPAIR # 0003843117, AND REPAIR COUPLING R5307111220800, BATCH EMBODIMENT AND SUBSEQUENT INSPECTION INTERVALS TBD, 0003853926. ACCOMPLISHED STRINGER REPAIR IAW SRM 53-00-13-300- INSPECTION METHOD TBD. CURRENT FC 24,448, FH 56296.43. WORK 001 STEP 2 AND FIGURE 001 SHEET 2. THIS IS A CATEGORY B REPAIR ACCOMPLISHED BY VT MAE MOBILE EMP V933870. REQUIRES REPETITIVE INSPECTION IAW SRI 53-00-13-205-001 TABLE006 BLENDED OUT CORROSION ON STR 41L AT FR56 IAW SRM 51-74-00. BLEND OUT MEASURED L=9.5", W=0.80", D= 0.030" ORGINAL MATERIAL THICKNESS IS .110" AND FOUND TO BE OUT OF LIMITS IAW SRM 53-41- BLENDED OUT CORROSION ON STR 41L AT FR56 IAW SRM 51-74-00. BLEND OUT MEASURED L=9.5", W=0.80", D= 0.030" ORGINAL MATERIAL THICKNESS IS .110" AND FOUND TO BE OUT OF LIMITS IAW SRM 53-41- 13-283-002 FIG 001, SHEET 01 DUE TO LEGNTH OF BLEND OUT. CUT STRINGER BETWEEN FR 56-57 AND REMOVED AT PRODUCTION ADD EMP:V933870 APPROVED TO CARRY REF SRM 53-00-13-300-001/SRI 53-00-13-205-001 TOMC-APPROVAL FROM SC1ELBYC COMMENT INSPECTION TO BE ACCOMPLISHED 60000 FLIGHT CYCLES/120000 FLIGHT HOURS FROM REPAIR EMBODIMENT. SUBSEQUENT INSPECTIONS INTERVALS TO BE DETERMINED. QC QC REVIEW INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
